MAUDE Adverse Event Report: KIESTRA LAB AUTOMATION BD KIESTRA INOQULA TLA; SEE H.10

KIESTRA LAB AUTOMATION BD KIESTRA INOQULA TLA; SEE H.10
Model Number 447213
Medical Device Problem Code Structural Problem (2506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Common device name: equipment, laboratory, general purpose, labeled and promoted for a specific medical use.Medical device expiration date: na.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd kiestra inoqula tla- barcoda lid came down on tech finger.Technician reports that a lab tech had the barcoda lid come down on their finger.The tech went to the emergency room and had x-rays.No broken bone found.No blood reported, tech has a small bruise, a band-aid was given.
 
Event or Problem Description
It was reported that the bd kiestra inoqula tla- barcoda lid came down on tech finger technician reports that a lab tech had the barcoda lid come down on their finger.The tech went to the emergency room and had x-rays.No broken bone found.No blood reported, tech has a small bruise, a band-aid was given.
 
Additional Manufacturer Narrative
H 6.Investigation summary: the field service engineer reported that the cover of the barcoda module on the instrument bd kiestra inoqula tla (material #447213, serial number (b)(6)) fell down on lab technicians hand causing an injury.Issue was confirmed by bd.The field service engineer replaced the two pneumatic cylinders on the barcoda cover to assure proper hold.The instrument was left fully operational.Bd has issued a corrective and preventive action (capa) to investigate the issue further.Design history record (dhr) review is not required for this complaint.The complaint was evaluated via other elements of the investigation.

Brand Name
BD KIESTRA INOQULA TLA
Common Device Name
SEE H.10
Manufacturer (Section D)
KIESTRA LAB AUTOMATION
marconilaan 6
jc drachten NL - 9207
NL  NL - 9207
Manufacturer (Section G)
BD KIESTRA LAB AUTOMATION
6 marconilaan
drachten
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15033486
Report Number3010141591-2022-00011
Device Sequence Number5102368
Product Code JTC
UDI-Device Identifier00382904472139
UDI-Public00382904472139
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number447213
Device Catalogue Number447213
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2022
Supplement Date Received by Manufacturer08/05/2022
Initial Report FDA Received Date07/15/2022
Supplement Report FDA Received Date08/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/05/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown